DERIVATIONS OF THE LOCALLY NILPOTENT MATRIX RINGS

Тип публикации: статья из журнала

Год издания: 2010

Идентификатор DOI: 10.1142/S0219498810004154

Ключевые слова: Finitary niltriangular matrix, associated Jordan ring, Lie ring, derivation, associated Jordan ring, derivation, Finitary niltriangular matrix, Lie ring

Аннотация: Derivations of the ring of all finitary niltriangular matrices over an arbitrary associative ring with identity for any chain of matrix indices are described. Every Lie or Jordan derivation is a derivation of this ring modulo third hypercenter.

Ссылки на полный текст

Издание

Журнал: JOURNAL OF ALGEBRA AND ITS APPLICATIONS

Выпуск журнала: Vol. 9, Is. 5

Номера страниц: 717-724

ISSN журнала: 02194988

Место издания: SINGAPORE

Издатель: WORLD SCIENTIFIC PUBL CO PTE LTD

Авторы

  • Levchuk V.M. (Institute Mathematics of Siberian,Federal University)
  • Radchenko O.V. (Institute Mathematics of Siberian,Federal University)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.